# SDR CA020719006

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,926 hours
- Engine: Pwa PT6A28
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000023
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 2 INSPECTION IT WAS NOTED THAT THE RUDDER SPAR WAS CRACKED APPROXIMATELY 1.3 INCH, WHERE THE CENTRE HINGE BRACKET ATTACHES. THE CRACK WAS RUNNING VERTICALLY ALONG THE LT NUT PLATE FOR ATTACHING THE HINGE BRACKET. UPON REMOVAL OF THE SPAR IT WAS FOUND THAT THE HINGE DOUBLER P/N 96-630000-307 WAS ALSO CRACKED IN THE SAME PLACE.
